# SDR DALA2021110206767

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 52,559 hours, 26,610 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3153 - REJECTED TAKEOFF FOR HOT AIR PRESSURE REGULATING VALVE MESSAGE. CORRECTIVE ACTION: PERFORMED COCKPIT AND CABIN TEMO CONTROL TEST. RESET & TESTED SYS AS PER A320 AMM 21-63-00. (2001308)
